MAUDE Adverse Event Report: STRYKER SPINE-FRANCE RADIUS CROSS CONNECTOR VARIABLE MEDIUM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE RADIUS CROSS CONNECTOR VARIABLE MEDIUM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 486614110
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during surgery (l5/s tlif), the screw of the connector broke when the surgeon striked the screw because it was difficult to fit the connector to the rod.The surgeon used other connector and finished the surgery.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The most likely cause of the reported event was determined to be the applied overloading while the surgeon hit the connector.
 
Event or Problem Description

Brand Name
RADIUS CROSS CONNECTOR VARIABLE MEDIUM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6234299
Report Number0009617544-2017-00008
Device Sequence Number16249855
Product Code NKB
UDI-Device Identifier04546540546173
UDI-Public(01)04546540546173
Combination Product (Y/N)N
PMA/510(K) Number
K062270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number486614110
Device Lot Number157443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2017
Supplement Report FDA Received Date03/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1